First off, welcome to the forum and let me say that you are an amazing friend :!: She is very lucky that she has someone who wants to learn about the disease in order to understand what she is going through and to help in any way. Lupus is a very odd disease and will cause different symptoms in everyone. I do not know what to say about your friend.What are the medications she is taking? Does the doctor believe this is all due to the illness or is she having some emotional issues too? I know you mentioned she is not sleeping well and that can big a big trigger for all the other issues. Any type of stress could also cause the symptoms to become worse than they already are. There are a lot of people on the forum who are very educated and will be able to help you more. Give them time and they will pop on here soon enough Keep doing what you are doing and post as often as you want with all the questions you have :angel:
As I grow to understand life less and less,
I learn to love it more and more.
Age 29, Lupus for last 7 years
Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram